SOME NUMERICAL TECHNIQUES FOR SOLVING FUZZY NONLINEAR INTEGRAL EQUATION OF A FUZZIFYING FUNCTION OVER A NON-FUZZY INTERVAL

Authors

  • alan jalal abdulqader paper

DOI:

https://doi.org/10.24297/jam.v10i9.1907

Keywords:

fuzzy number, volterra non-linear integral equation of second kind, successive approximate method, fuzzy integral, fuzzifying function, LR-Type of fuzzy function.

Abstract

In this paper, the basic principle and definitions for fuzzy nonlinear integral equation of a fuzzy function over a crisp interval have been discussed. The numerical technique method and some algorithmfor solving fuzzy non-linear of a fuzzy function including fuzzifying function, bunch function and LR-Type of fuzzy function over crisp domain by a computational and illustration have been developed and presented . The fuzzy nonlinear integral of fuzzy function over a crisp interval can be divided into two subsections in this paper . Some numerical examples are prepared to show the efficiency and simplicity of the methods

Downloads

Author Biography

alan jalal abdulqader, paper

FMIPA

Downloads

Published

2015-06-23

How to Cite

abdulqader, alan jalal. (2015). SOME NUMERICAL TECHNIQUES FOR SOLVING FUZZY NONLINEAR INTEGRAL EQUATION OF A FUZZIFYING FUNCTION OVER A NON-FUZZY INTERVAL. JOURNAL OF ADVANCES IN MATHEMATICS, 10(9), 3770–3790. https://doi.org/10.24297/jam.v10i9.1907

Issue

Section

Articles